# SDR UPS05444715

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 81,660 hours, 22,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD LT NLG WW SIDE PANEL WEB FOUND 2 LOCATIONS CRACKED BETWEEN STA 265 AND 280, WL 160 AND 170.  CRACK LENGTH APPROX 1 INCH.  LT NLG WW SIDE PANEL WEB REPAIRED AT BETWEEN BS 265 AND 280 WL 160 AND 170 AREA AS PER SRM 53-10-04 FIG 116.  SUBSEQUENT INSP NECESSARY FOR CAT B REPAIR. REFER TO SRM 53-10-04 FIG 116 TABLE II FOR REPEAT INSP REQUIREMENT.
